# SDR SWIA201332618

- Difficulty date: January 21, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 41,731 hours, 59,554 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT SELECTED TO THE CAPTAINS SIDE AND AUTOPILOT ENGAGED, AIRCRAFT STARTED A SHALLOW CLIMB AND THEN AN ABRUPT DESCENT ACCOMPANIED BY A TRIM FAIL WARNING.  AFTER THE AUTOPILOT WAS DISCONNECTED NORMAL FLIGHT RESUMED.  (FLT 5474)  REPLACED ELEVATOR AUTOPILOT SERVO.  P/N 622-5734-002 S/N ON-3622 S/N OFF-9595.
